# SDR CA010511028

- Difficulty date: April 9, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 30,526 hours
- Engine: Ge CF680C2B2
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Condition: Failed
- Location: Galley Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT, SMOKE WAS OBSERVED COMING FROM FORWARD GALLEY NR 2 BOILER.  ALL CB PULLED & GALLEY POWER SHEDDED. NO MORE SMOKE OBSERVED & FLIGHT CONTINUED WITHOUT INCIDENT. NR 2 WATER BOILER CHANGED IAW MM 25-30 & CHECKED SERVICEABLE. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
